# SDR CALA2017081802724

- Difficulty date: August 17, 2017
- Submitted: August 18, 2017
- Operation: Air carrier
- Aircraft: N644UA
- Make and model: Boeing 767322
- Aircraft serial: 25094
- Aircraft time: 105,747 hours, 16,499 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 148T31216
- Condition: Damaged
- Location: Bs 1582 - 1605
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WEAR MARK ON EXTERIOR RT FUSELAGE SKIN AT VERTICAL STABILIZER TO FUSELAGE INTERFACE AREA BS 1582 - 1605.5.   INTERIM REPAIR ACCOMPLISHED IAW ECRA 5330-06139, PART 1, STEP 1.
